MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, a 980 ventilator had "stopped reading tidal volume" and was "storing the exhalation calibration".The patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the reported event.The service engineer (se) inspected the device and could not duplicate the reported event.The se performed calibrations and extended self-testing on the device and all tests passed.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6767989
Report Number8020893-2017-07292
Device Sequence Number13969267
Product Code CBK
UDI-Device Identifier10884521171749
UDI-Public10884521171749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;